Publication:
Non-Markovian quantum control as coherent stochastic trajectories

Suggested Citation

Fattah Sakuldee, Simon Milz, Felix A. Pollock, Kavan Modi Non-Markovian quantum control as coherent stochastic trajectories. Journal of Physics A: Mathematical and Theoretical. Vol.51, No.41 (2018). doi:10.1088/1751-8121/aabb1e Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/46098

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections